Alert archive / New York / Small Craft Advisories in 2016

Small Craft Advisory 60, NWS New York, NY

May 9, 2016

NWS New York, NY issued this small craft advisory at May 9, 2016, 3:42 AM EDT. It took effect at May 9, 2016, 12:00 PM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
May 9, 2016, 3:42 AM EDT (07:42 UTC)
In effect from
May 9, 2016, 12:00 PM EDT
Expired
May 10, 2016, 3:13 AM EDT
In force
15 hr
Issued by
NWS New York, NY

The text

As transmitted.

978 
WHUS71 KOKX 090742
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
342 AM EDT MON MAY 9 2016

...ROUGH CONDITIONS ON ALL WATERS THIS AFTERNOON...
...ROUGH SEAS LINGERING ON THE OCEAN INTO TONIGHT...

ANZ355-092100-
/O.NEW.KOKX.SC.Y.0060.160509T1600Z-160510T0600Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
342 AM EDT MON MAY 9 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 2 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 2 AM EDT
TUESDAY.

* WINDS AND SEAS...WEST WINDS AROUND 15 KT WITH NEARSHORE GUSTS
  UP TO 25 KT THIS AFTERNOON. SEAS 3 TO 5 FEET THIS AFTERNOON
  THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-092100-
/O.NEW.KOKX.SC.Y.0060.160509T1600Z-160510T0000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
342 AM EDT MON MAY 9 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING.

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-092100-
/O.NEW.KOKX.SC.Y.0060.160509T1600Z-160510T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
342 AM EDT MON MAY 9 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM EDT
TUESDAY.

* WINDS AND SEAS...WEST WINDS AROUND 15 KT WITH NEARSHORE GUSTS UP
  TO 25 KT THIS AFTERNOON. SEAS 3 TO 6 FEET THIS AFTERNOON INTO
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
217 
WHUS71 KOKX 091423
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1023 AM EDT MON MAY 9 2016

...ROUGH CONDITIONS DEVELOPING THIS AFTERNOON...

ANZ355-092230-
/O.CON.KOKX.SC.Y.0060.160509T1600Z-160510T0600Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1023 AM EDT MON MAY 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WINDS AND SEAS...WEST WINDS AROUND 15 KT WITH NEARSHORE GUSTS UP
  TO 25 KT THIS AFTERNOON. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-092230-
/O.CON.KOKX.SC.Y.0060.160509T1600Z-160510T0000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1023 AM EDT MON MAY 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-092230-
/O.CON.KOKX.SC.Y.0060.160509T1600Z-160510T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
1023 AM EDT MON MAY 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WINDS AND SEAS...WEST WINDS AROUND 15 KT WITH NEARSHORE GUSTS UP
  TO 25 KT THIS AFTERNOON. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMC
226 
WHUS71 KOKX 091934
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
334 PM EDT MON MAY 9 2016

...ROUGH CONDITIONS TONIGHT...

ANZ355-100345-
/O.CON.KOKX.SC.Y.0060.000000T0000Z-160510T0600Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
334 PM EDT MON MAY 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-100000-
/O.CON.KOKX.SC.Y.0060.000000T0000Z-160510T0000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
334 PM EDT MON MAY 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-100345-
/O.CON.KOKX.SC.Y.0060.000000T0000Z-160510T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
334 PM EDT MON MAY 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMC
155 
WHUS71 KOKX 092333
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
733 PM EDT MON MAY 9 2016

...ROUGH CONDITIONS TONIGHT...

ANZ330-335-338-340-345-100045-
/O.CAN.KOKX.SC.Y.0060.000000T0000Z-160510T0000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
733 PM EDT MON MAY 9 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS WILL REMAIN BELOW 25 KT TONIGHT.

$$

ANZ355-100045-
/O.CAN.KOKX.SC.Y.0060.000000T0000Z-160510T0600Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
733 PM EDT MON MAY 9 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS ARE NO LONGER EXPECTED TO MEET ADVISORY CRITERIA
TONIGHT.

$$

ANZ350-353-101000-
/O.CON.KOKX.SC.Y.0060.000000T0000Z-160510T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
733 PM EDT MON MAY 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
395 
WHUS71 KOKX 100713
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
313 AM EDT TUE MAY 10 2016

ANZ350-353-100815-
/O.CAN.KOKX.SC.Y.0060.000000T0000Z-160510T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
313 AM EDT TUE MAY 10 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT LEVELS...AND ARE
EXPECTED TO REMAIN SO THROUGH MIDWEEK.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at May 9, 1:50 AM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, May 9, 1:50 AM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
150 AM EDT MON MAY 9 2016

.SYNOPSIS...
HIGH PRESSURE THROUGH THE MIDDLE OF THE WEEK. A COLD FRONT MOVES
THROUGH ON FRIDAY...FOLLOWED BY ANOTHER SATURDAY INTO SATURDAY
NIGHT.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A STRONG CLOSED LOW SLOWLY DRIFTS NE THROUGH SE CANADA
TODAY...WITH A SHORTWAVE MOVING THROUGH NEW ENGLAND EARLY THIS
MORNING. STRATO-CU/MID DECK...AND PERHAPS A SPRINKLE...SKIRTING
NORTHERN ZONES EARLY THIS MORNING WILL MOVE EAST LATER THIS
MORNING.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
DEEP UPPER LOW OVER NORTHERN NEW BRUNSWICK CANADA SAGS A WEAK
SECONDARY COLD FRONT TROUGH TOWARDS EVENING  - NO SENSIBLE WX
ASSOCIATED WITH IT.

WINDS PICK BY AFTN AS WE MIX TO 750-800 HPA. GUSTS OF 20 TO
PERHAPS 30 MPH. WSW FLOW AND DEEP MIXING SUPPORT WARMER NAM MOS
TEMPS AROUND OR JUST ABOVE 70.

WINDS DIMINISH AGAIN MONDAY EVENING AS FLOW GOES NW BEHIND THE
FRONT.

SOME THIN CIRRUS THROUGH THE PERIOD WITH A FEW FAIR WX CU IN THE
AFTN.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
HIGH PRESSURE SLOWLY BUILDS IN FROM THE NORTH TUESDAY THROUGH
THURSDAY...LIKELY HOLDING OFF RAINFALL ASSOCIATED WITH A STATIONARY
FRONT TO THE SOUTH. WILL THEREFORE GO WITH A DRY FORECAST FOR ALL
THREE DAYS. TEMPS ALOFT SLOWLY CLIMB THROUGH THE PERIOD...AND HAVE
GONE ABOVE GUIDANCE FOR ALL THREE DAYS FOR HIGH TEMPERATURES. THERE
IS SOME UNCERTAINTY...PARTICULARLY OVER THE CITY AND NE NJ WITH
HIGHS DUE TO THE TIMING AND INLAND PROGRESSION OF SEA BREEZES...AS
WELL AS CLOUD COVER...BEING CLOSER TO THE STALLED FRONT.

A COLD FRONT PASSES THROUGH ON FRIDAY WITH A CHANCE OF
THUNDERSTORMS. WITH THIS BEING A DAY-6 FORECAST...WILL CAP POPS AT
50%. ANOTHER COLD FRONT IS THEN PROGGED TO PASS THROUGH LATE DAY
SATURDAY OR SATURDAY NIGHT WITH ANOTHER CHANCE OF SHOWERS AND
THUNDERSTORMS. COOLER ON SUNDAY WITH AN UPPER LOW ENTERING THE
NORTHEAST. THE RESULTING CYCLONIC FLOW ALOFT COULD POTENTIALLY
TRIGGER SOME INSTABILITY SHOWERS...BUT WILL JUST GO WITH SLIGHT CHC
POPS ACROSS SOME NORTHERN ZONES FOR NOW.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
A WEAK SURFACE TROUGH MOVES ACROSS THE TERMINALS THIS AFTERNOON
FOLLOWED BY HIGH PRESSURE TONIGHT.

VFR THROUGH THE TAF PERIOD.

W-WSW WINDS LESS THAN 10 KT CONTINUE THROUGH DAY BREAK. W-WSW WINDS
WILL INCREASE AFTER 12Z AND BECOME GUSTY FROM LATE MORNING THROUGH
THE AFTERNOON. GUSTS AROUND 25 KT EXPECTED IN THE AFTERNOON...WITH
GUSTS APPROACHING 30 KT AT CITY TERMINALS. GUSTS WILL QUICKLY END
IN THE EVENING AROUND 23Z.

WINDS SHIFT TO THE NW AND THEN N-NNE OVERNIGHT.

.OUTLOOK FOR 06Z TUE THROUGH FRI...
.MON NIGHT-THU...VFR.
.FRI...MVFR OR LOWER POSSIBLE IN SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
WSW WINDS INCREASE TODAY NEARSHORE TO PERHAPS MINIMAL SCA LEVELS
WITH GUSTS TO NEAR 25 KT. OFFSHORE WINDS REMAIN SUPPRESSED DUE TO
A LOW LEVEL INVERSION. WILL ALLOW NIGHT SHIFT TO ASSESS
NEED/TIMING FOR ANOTHER SCA WITH NEW GUIDANCE.

SEAS ON THE OCEAN THOUGH SHOULD ALSO BUILD TO 5 FT IN THE AFTN
ESPECIALLY EASTERN SECTIONS. THE REST OF THE FORECAST PERIOD
SHOULD BE TRANQUIL WITH NO SIGNIFICANT SWELL AND A LACK OF A TIGHT
PRESSURE GRADIENT/STRONG WINDS.

&&

.HYDROLOGY...
NO RAINFALL IS EXPECTED THROUGH THURSDAY. RAIN ON FRIDAY MAY BE
HEAVY AT TIMES...THOUGH...AT LEAST AT THIS TIME...HYDROLOGIC
ISSUES ARE NOT EXPECTED.

&&

.TIDES/COASTAL FLOODING...
WATER LEVELS FINALLY SUBSIDE BELOW MINOR LEVELS TODAY.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...JC/TONGUE/NV
SHORT TERM...TONGUE
LONG TERM...JC
AVIATION...DS
MARINE...JC/TONGUE
HYDROLOGY...TONGUE
TIDES/COASTAL FLOODING...
Hazardous weather outlook, May 9, 3:42 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
342 AM EDT MON MAY 9 2016

CTZ009>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-100745-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
342 AM EDT MON MAY 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>008-100745-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-
342 AM EDT MON MAY 9 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-100745-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
342 AM EDT MON MAY 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 3:40 AM EDTFrost AdvisoryOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region28 hr

Nearby

Small Craft Advisories in New York, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.